# SDR UPS04842639

- Difficulty date: June 12, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 76,292 hours, 24,032 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37536451
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, STATION 1766 AFT SIDE OF BULKHEAD, FITTING TO THE LEFT OF UPPER TAIL SKID FITTING IS CRACKED AT BOTTOM J FRAME AND BULKHEAD.  REMOVED AND REPLACED FITTING IAW DWG 3753645 AND SRM 51-1-20D.
